Tuberculosis

person-avatar

Dr Diagnose me Tuberculosis (T.B) , almost 8 days ago, I'm taking few medicine, names are Vita-6 Nexum Myrin-P forte Motilium , but last 2 days when I take Myrin-p forte, I feel heavy , chest pain and feel likes vomit, is it normal ?or I'm taking good medicine?

Available Doctors to Help you!

You can book appointment with them.

Dr. Muhammad Hasan

34 Reviews

Pulmonologist / Lung Specialist

MBBS, MCPS, DDCT

34 Years Experience

View Profile

Dr. Hote Khan

1 Reviews

Pulmonologist / Lung Specialist

MBBS, Chest Specialist

17 Years Experience

View Profile

Dr. Asif Osawala

70 Reviews

Pulmonologist / Lung Specialist

MBBS, MCPS, FCCP (USA)

15 Years Experience

View Profile

Dr. Muhammad Taufiq

Pulmonologist / Lung Specialist

MBBS, MCPS (TB & Chest Dis...

15 Years Experience

View Profile

Dr. Naseer Ahmed Sharib

1 Reviews

Pulmonologist / Lung Specialist

MBBS, DTCD, MD Pulmonology

14 Years Experience

View Profile

Dr. Naseem Ahmed

11 Reviews

Pulmonologist / Lung Specialist

MBBS, FCPS (Pulmonology)

10 Years Experience

View Profile

dr-sufyan-saleem-safdar-pulmonologist-lung-specialist-multan

MBBS, FCPS (Pulmonology) | Multan

review-img 5 Positive Reviews

get your liver functions and renal parameters

Member
Member

Marham Admin

Thank you for posting your query.
We are sorry to hear about your problem. We have tagged relevant doctors for your problem. Please wait they will reply you soon.
Thank you.

dr-syed-tabish-rehman-pulmonologist-lung-specialist-karachi

patient who is taking antituberculous drug should have their baseline LFts checked as Tb drugs can cause hepatitis. Tb drugs can cause mild discomfort but any discomfort should be evaluated.

Member
Patient

Post Owner

I have done lft already,
S.Total Bilirubin 0.53 mg/dl
S.Direct Bilirubin 0.25mg/dl
S.Indirect Bilirubin 0.28 mg/dl
SGPT (ALT) 10 U/L
Alkaline phosphatase 63 U/I
Gamma GT 49 U/I
SGOT (AST) 18 U/I

It's the report result, no option to attach pic in comment so I wrote all above

Member
Patient

Post Owner

Feels like something heavy put in my chest and vomit (nausea)

Member
Patient

Post Owner

Any comments?

dr-mateen-ahmed-khan-pulmonologist-lung-specialist-karachi

MBBS, MCPS (Pulmonology) | Karachi

review-img 18 Positive Reviews

Well it can happen
You should take tab motilium with medicine
Your urine can change colour as well as it happens normally
If vomiting appears daily n vigorous, consult pulmonologist

dr-mateen-ahmed-khan-pulmonologist-lung-specialist-karachi

MBBS, MCPS (Pulmonology) | Karachi

review-img 18 Positive Reviews

You didn't share your urea creatinine electrolyte test

dr-naseem-ahmed-pulmonologist-lung-specialist-karachi

MBBS, FCPS (Pulmonology) | Karachi

review-img 11 Positive Reviews

anti-Tb drugs do causes gastritis to many patients , if LFT is normal, just continue antiemetic for the feeling of nausea/vomiting. but if the same symptoms persist, follow up with pulmonologist, please

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)